You are not currently logged in.
Access JSTOR through your library or other institution:
Dynamic Stability of Out-of-Plane Motion of Curved Elastic Rods
L. C. Rodgers and W. H. Warner
SIAM Journal on Applied Mathematics
Vol. 24, No. 1 (Jan., 1973), pp. 36-43
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2099902
Page Count: 8
You can always find the topics here!Topics: Boundary conditions, Mathematical problems, Contrapuntal motion, Natural frequencies, Modal response, Dynamic stability, Approximation, Galerkin methods, Geometric planes, Curvature
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
The iteration method of Antman and Warner for studying the dynamic stability of forced motion of circular rods is extended to study out-of-plane instability of such rods due to in-plane excitation.
SIAM Journal on Applied Mathematics © 1973 Society for Industrial and Applied Mathematics